# SDR DALA2021020300659

- Difficulty date: February 2, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 125,877 hours, 17,821 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 182 EMERGENCY LIGHTS AT 41 F INOPERATIVE. MAINTENANCE FOUND PUSHED PIN AT CONNECTOR NEAR SIDEWALL AND REPAIRED. SYSTEM OPERATION IS NORMAL. (LP 6994288)
